this morning my hips and legs hurt even worse than they have in the past week. any ideas on how too help this ?
well… the bones or muscles?!? there’s a chance that your being so high is causing you to be dehydrated. and when you’re dehydrated, it can often lead to leg cramps. when i was in DKA pre-diagnosis, i was getting leg cramps ALL the time. several a night. so, maybe your being high is resulting in this. however… if it’s not that kind of pain… i don’t really know.
the bones it feels like i worked out for like 20 hours ! it hurts like hell !
my blood sugar is 543
it been this way for a month now !
i still go to childrens mercy and i am in the high rick clinic and i see the head endocrinologist.
what does ibuprofen do? And i do a correction and i am about oo change my site.
Yes, please correct the high as soon as you can. Do you have syringes on hand? Maybe the site is causing a slow absorption of insulin. And you can take an aspirin to help the pain.
Good luck, hope it doesn’t last all day
So i just ate & tesed and its still high . my mom is thinking about upping my night bolus
yeah thats the cheapest insulin the insurance will supply. and i feel like crap and i eat all the time but the past two months with everything goin on i have slowed it down ALOT!!!
and my last reading was at 5:o0 and it was 166!